MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #4R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #4R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5517F402
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding instability involving a triathlon femoral component was reported.The event was not confirmed.Method & results: -product evaluation and results: the reported devices were not returned; however, photographs were provided for review.The photographs show an explanted femoral component and insert that are covered in biological material.No obvious damage can be seen in the photos.-clinician review: no medical records were received for review with a clinical consultant.-product history review: could not be performed as the device lot details were not provided.-complaint history review: could not be performed as the device lot details were not provided.Conclusions: it was reported that the patient was revised due to ligament laxity.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to ligament laxity.A 3x9 cs insert and size 4 pressfit cr femur were revised to a size 4 ps femur and 3x11 ps insert.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
TRIATHLON P/A CR BEADED #4R
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arunabha mukherjee
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19236419
Report Number0002249697-2024-00679
Device Sequence Number8035018
Product Code MBH
UDI-Device Identifier07613327040944
UDI-Public07613327040944
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K051380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5517F402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight72 KG